# SDR SWAA2021052695487

- Difficulty date: June 24, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED / REMOVED AND REPLACED FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET AT BS500D; S-19L; WL193 IAW SRM 51-40-02 AND DWG 143A7902. GUSSET P/N 143A9481-6.
